# SDR USAA2010100792229

- Difficulty date: September 10, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE SKIN AT BS 910 BETWEEN S26R TO S27R.  REPAIRED FUSELAGE SKIN AT BS 910 BETWEEN S26R TO S27R IAW B737 SRM 53-00-01 REPAIR 31.
